# SDR PNSA2017040201

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 7,468 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE POWER INDICATION FLUCTUATED PLUS OR MINUS G & PU'S RT ENGING MAINT AND APU STARTED AUTOMATICALLY.  REMOVED AND REPLACED FAULTY TORQUE SENSOR.
